MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH SYMPHION¿ TISSUE REMOVAL SYSTEM RESECTING DEVICE; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA

BOSTON SCIENTIFIC - MARLBOROUGH SYMPHION¿ TISSUE REMOVAL SYSTEM RESECTING DEVICE; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Model Number FG-0201
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018, that a symphion resecting device was opened to be used in a hysteroscopy/polypectomy procedure performed on (b)(6) 2018.According to the complainant, during preparation, the staff was worried about the sterility of the device because the sterile packaging did not completely tear.The procedure was completed with another symphion resecting device.There were no patient complications as a result of the event.The patient condition at the conclusion of the procedure was reported to be fine.

Brand Name
SYMPHION¿ TISSUE REMOVAL SYSTEM RESECTING DEVICE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7462316
Report Number3005099803-2018-01317
Device Sequence Number1252617
Product Code PGT
UDI-Device Identifier08714729863656
UDI-Public08714729863656
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2018
Device Model NumberFG-0201
Device Lot Number0065074598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1